# SDR AALA20071354

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT FROM SEAT ROWS 20 TO 27 INOPERATIVE.  REPAIRED PINS ON WIRING FOR EMERGENCY LIGHT AT SEAT 21G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
